# SDR DJFA2007131

- Difficulty date: November 13, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N708TA
- Make and model: Beech 400A
- Aircraft serial: RK178
- Aircraft time: 8,119 hours, 6,733 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED HOT ODOR FROM CABIN DUCTING.  RT SIDE TABLE FELT HOT AFTER SHUTDOWN.  MAINTENANCE REMOVED THE SIDEWALL PANEL AND INSPECTED DUCTING.  THE AIRCRAFT WAS RUN IN FULL HOT.  NO DEFECTS OR LEAKS WERE NOTED.  NO (HOT) OR BURNING ODOR NOTED DURING GROUND RUN.
